# SDR W8PA970111

- Difficulty date: February 14, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N951WP
- Make and model: Boeing 737-3B7
- Aircraft serial: 22951
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Part number: 7110025
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WOULD NOT PRESSURIZE IN FLIGHT.  REPLACED PRESSURIZATION CONTROLLER.  (M)
